SciELO - Scientific Electronic Library Online

 
vol.23 issue3Existence and uniqueness of solutions to discrete,third-order three-point boundary value problemsOn the periodic solutions for some retarded partial differential equations by the use of semi-Fredholm operators author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

DRAGOMIR, S. S.. Some integral inequalities related to Wirtinger’s result for p-norms. Cubo [online]. 2021, vol.23, n.3, pp.457-468. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462021000300457.

En este artículo establecemos varias consecuencias naturales de algunas desigualdades integrales de tipo Wirtinger para p-normas. También se entregan aplicaciones relacionadas a desigualdades trapezoidales sin peso, desigualdades de tipo Grüss y reversos de la desigualdad de Jensen.

Keywords : Wirtinger’s inequality; trapezoid inequality; Grüss’ inequality; Jensen’s inequality.

        · abstract in English     · text in English     · English ( pdf )